Yang, S., Chu, L., Qian, Y.. (1394). Castelnuovo-Mumford regularity of products of monomial ideals. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3(2), 53-59.
S. Yang; L. Chu; Y. Qian. "Castelnuovo-Mumford regularity of products of monomial ideals". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3, 2, 1394, 53-59.
Yang, S., Chu, L., Qian, Y.. (1394). 'Castelnuovo-Mumford regularity of products of monomial ideals', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 3(2), pp. 53-59.
Yang, S., Chu, L., Qian, Y.. Castelnuovo-Mumford regularity of products of monomial ideals. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 3(2): 53-59.


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.